by amsams on Sun May 06, 2012 07:38 PM
Hi....started taking zyclara 2 wks. Ago.5 dys. On 2 dys. Off 4 six wks. I had a small basal cell on shoulder...now since taking zyclara , new lesions have surfaced in random places several inches away from original spot'...i am now putting zyclara on new spots. What is happenning ? Is zyclara pushing new cancers 2 surface? Should i be putting zyclara on new spots ?
by Adams on Fri May 11, 2012 01:30 PM
I`m sorry about your problems with zyclara. But I think you should get in touch with your doctor immediately in order to find out what is causing the new spots showing up.
by amsams on Fri May 18, 2012 07:19 PM
Thnx adams...dr.said it was normal....zyclara was finding new lesions and pushing them up 2 surface.
by Adams on Wed Jun 13, 2012 07:42 PM
I`m glad to hear this! I hope you have an pain less and easy recovery!
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
Did you or your loved one seek a second opinion before starting cancer treatment?
No, but we got a second opinion after we started treatment
We care about your feedback. Let us know how we can improve your CancerCompass experience.